Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The autocorrelation and joint distribution functions of the sequences $ \{{a\over m}j\sp 2\}$, $ \{{a\over m}(j+\tau)\sp 2\}$

Author: David L. Jagerman
Journal: Math. Comp. 18 (1964), 211-232
MSC: Primary 65.15
MathSciNet review: 0177499
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent Series, Oxford University Press, Amen House, Great Britain, 1949. MR 0030620 (11:25a)
  • [2] Joel N. Franklin, ``Deterministic simulation of random processes,'' Math. Comp., v. 17, 1963, p. 28-59. MR 0149640 (26:7125)
  • [3] I. M. Vinogradov, Elements of Number Theory, Dover Publications, Inc., New York, 1954. MR 0062138 (15:933e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society